Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lilly18

things are at an all time low

Recommended Posts

im so upset...

1) my skin just looks absolutely hideous

2) since going on the pill dianette i have gotten spider veins on my legs which are so unbearable ive been crying all morning

3) im failing with college because the last months i have had no motivation whatsover

4) the pill has made me put on weight

i think taking this pill has been the biggest mistake ever im so pissed off because my gp didnt really tell me much about it. i am spotty 18 yr old with bloody spider veins now which i am so gutted about right now and i am permanantly bloated! things suck right now

has anybody experienced similar side effects especially ragarding the veins? i have decided to stop taking the pill as of today because its giving me more problems.

thanks

Share this post


Link to post
Share on other sites
:( I hated birthcontrol to. I was on yasmin though. I just didnt feel well while I was on it. I dont know anything about spider veins. I hope you find a way for them to go away :comfort:

Share this post


Link to post
Share on other sites

I am much older than most of the ladies on this message board, but let me say from experience that taking birth control pills was the worse thing I ever did to myself. Because of them, I have had a hormone inbalance for years! I get major breakouts and then clear up, but the slightest hormone change and I am broke out again. This is ongoing and driving me crazy. Never had breakouts as a teenager. Good luck with finding an alternative.

Share this post


Link to post
Share on other sites
I am much older than most of the ladies on this message board, but let me say from experience that taking birth control pills was the worse thing I ever did to myself. Because of them, I have had a hormone inbalance for years! I get major breakouts and then clear up, but the slightest hormone change and I am broke out again. This is ongoing and driving me crazy. Never had breakouts as a teenager. Good luck with finding an alternative.

Have you tried going to an endocrinologist?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×